Support group for people who have Lip Swelling, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.
I was put on carvidelol 3-weeks ago. I suddenly developed lip swelling & wheezing. I called my cardiologist group & was told to stop taking it immediately, but everything I'm reading says never to stop cold. I took Benadryl & lips went down close to normal & still have a slight wheeze. I take 3.125 2x daily. I'm worried about just stopping. . .anyone have a similar experience?
Post created 1 week 4 days ago
I am a 56 old male and have been on Telmisartan for the last 2 yrs. In the last 8+ months I have been having lip swelling - either upper or lower on the slightest trigger. The triggers I found are almonds eaten with skin, cucumber even when slightly bitter. It looks to me that more triggers are getting added by the day Today someone offered me a date fruit pitted with almond. I removed the almond and ate the date fruit. Surprised.. within a few minutes it triggered a swelling. My theory is that the date fruit was in contact with the almond skin. Guys.. just want to know if you have come across foods that cause the trigger. I didn't suspect Telmisartan to be underlying cause till I saw this group...Thx.
Post created 3 weeks 1 day ago
Post created 2 months 6 days ago
I have suffered from gout for the last 15 years or so, all joints, most painful was in both knees, only had lip swelling once, last year. His morning it has returned again, same place, right side of lower lip.
Post created 3 months 2 weeks ago
I developed an ear infection at the beginning of April. Went to urgent care after about a week of trying to deal with it on my own. Ear swelled up and had lots of weeping. Put on cephalexin. After 8 days I developed hives on arms and was told to take benadryl. The next day I had what I thought were hives in my mouth and my throat felt kind of tight. Was told to go to ER and was given an IV of steroids. Given 20mg/twice daily of prednisone but I was afraid I'd have another drug reaction. Three days later (4 days after I stopped the cephalexin) my lower lip swelled up and I had some patches of odd skin in my mouth. Doctor said it was Stevens Johnson Syndrome which they're still relating to the cephalexin. Now it's 5 days later and I'm taking the prednisone but my lip is still swollen. Can that drug still be in my system 5 days after stopping it?
Post created 5 months 3 weeks ago
My brother developed left sided lip swelling with 4 th dose of brilinta and now to his right side with 5th dose minimal shortness of breath
Planning to stop it and switch to plavix in am
Post created 8 months 3 weeks ago
Lip swells not sure why
Post created 9 months 1 week ago
I stopped taking Simvastatin because we thought this was making my lip swell on one side and lower cheek. Switched to Crestor and having the same problem but it spreads up my face into my ear area. I had been taking a Statin for some time, over a couple of years. Nothing new in my medications. Very strange. Any comments??
Post created 1 year 2 weeks ago
I remember as a child i would get swollen lip when i woild get Very upset. ... as soon as i became the swelling stopped.
Now im 45 yrs old and lately part of my lip will swell.. itch and become tender(just as it did when i was a child.)
I did start a new med which is xanax but i dont know if this would trigger my swelling of part of my lip. Its just always one lip since it first happened.
I've been told that stress causes swollen lip as anxiety and yes i do suffer from anxiety and panic attacks....
II've only been on Xanax for one month if it was due to Xanax with this side effect continue or would it disappear as I continue to use Xanax 1 milligram 2 times a day?
Post created 1 year 1 month ago
I've been taking macrobid for a UTI for about a week and now have very swollen lips, and under my tongue. I just took Benadryl and hoping it will help. Any suggestions? Besides stopping the macrobid, should I go to an urgent care center or just keep using the Benadryl and ride it out?
Post created 1 year 2 months ago
- Page 1